|are hiv meds making it hard to conceive?
Jan 15, 2005
i got pregnant in 2003(when i was 36 and had been hiv pos for 13 years but not on any medication). during my pregnancy my doctor put me on combivir and kaletra and all went well. i decided to stay on therapy even after my baby was born.(my viral load is undetectable and my cd4 is 600). my husband and i have been trying to conceive again and are having no luck. could it be that the medication i am taking is making it hard for me? can i safely take fertility pills in case it is possibly my age? please give me any advice you can as i am not sure what to do. i have an appointment with my ob/gyn in a few weeks to discuss this problem again and what steps we will take next. thank you.
| Response from Dr. Henry
Women that I have cared for generally have had experienced any increased problems conceiving while on antiretroviral therapy including Kaletra. I haven't seen much really good data on the impact of various regimens on fertility rates so your issue is very interesting but one in which more data is clearly needed. A fertility evaluation may be recommendd by your OB/GYN doc. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can I Get HIV From Making Out?
- Is Sore On Tongue A Sign Of AIDS?
- Is Vomiting A Symptom Of Ars?
- Burning Penis After Vaginal Sex Condom Broke Worried I Have HIV
- Painful Urination After Handjob Worried I Have HIV
- Sinus Infection After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.